BROWSE

Related Researcher

Author's Photo

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Singularly perturbed reaction-diffusion equations in a circle with numerical applications

Cited 0 times inthomson ciCited 1 times inthomson ci
Title
Singularly perturbed reaction-diffusion equations in a circle with numerical applications
Author
Jung, Chang-YeolHong, YoungjoonLaminie, Jacques
Issue Date
2013-11
Publisher
TAYLOR & FRANCIS LTD
Citation
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, v.90, no.11, pp.2308 - 2325
Abstract
The goal of this article is to study the boundary layers of reaction-diffusion equations in a circle and provide some numerical applications which utilize the so-called boundary layer elements. Via the boundary layer analysis, we obtain the valid asymptotic expansions at any order and devise boundary layer elements to be conveniently used in the finite element schemes. Using boundary layer elements incorporated in the finite element space, we obtain accurate numerical solutions in a quasi-uniform mesh with convergence of order 2.
URI
https://scholarworks.unist.ac.kr/handle/201301/3258
URL
http://www.scopus.com/inward/record.url?partnerID=HzOxMe3b&scp=84889252246
DOI
10.1080/00207160.2013.772987
ISSN
0020-7160
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU